# SDR UHLA2012113000428

- Difficulty date: November 30, 2012
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 22,923 hours, 14,113 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Ramp
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - AFT COMMAND RAMP HAS SHARP EDGES.  FOUND DAMAGE TO BE WITHIN ALLOWABLE LIMITS, BLENDED OUT IAW ETD 2011-170/00866.
